Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Am i pregnant?

ok so the doctor switched my birth controle with another kind. I have been on the new one for about 3 weeks and lately i have been nauses of and on all day. I have headaches and im tired more. My brest were very tender the middle of last week but fine now. I have taken a pregnancy test even though im not suppose to start for another 8 or 9 days and it came back negative. My stomach has been torn up and i just feel horrible. Am i pregnant or is it just the pills??

Answer Question
 
his88angel

Asked by his88angel at 1:55 PM on Nov. 15, 2010 in Pregnancy

Level 13 (1,209 Credits)
Answers (7)
  • IDK, did you take a pregnancy test?
    peanutsmommy1

    Answer by peanutsmommy1 at 1:56 PM on Nov. 15, 2010

  • could be the pills....wait until your expected period, if it dosen't come take another test GL
    josiesmommy00

    Answer by josiesmommy00 at 1:56 PM on Nov. 15, 2010

  • talk to you doctore
    LittleBirdFly

    Answer by LittleBirdFly at 1:57 PM on Nov. 15, 2010

  • sounds like it's just the new birth control. you are just experiencing side effects from it. I was once on Ortho tricyclen, which I never had side effects but then my doc switched me to to Orthotricyclen low dose and I got major side effects from it. They each effect horomones differently. I would call and tell them you are having bad side effects from it
    SMWOODS

    Answer by SMWOODS at 1:57 PM on Nov. 15, 2010

  • idk why peanutsmommy1 got "voted up" is says in the queston she took a test
    josiesmommy00

    Answer by josiesmommy00 at 2:01 PM on Nov. 15, 2010

  • It could be the switch of the pills. Wait till you get or either miss your period(and retest).
    Raeann11

    Answer by Raeann11 at 2:01 PM on Nov. 15, 2010

  • I would retestif your period doesn't come just to be on the safe side but would call the doctor to change your birth control in case its the side effects of that.
    MelSwim7

    Answer by MelSwim7 at 12:20 AM on Nov. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.